Periodic Solutions of a Lotka-Volterra System with Delay and Diffusion
Lin Li,
Mingxing Luo,
Zhijie Nan and
Sihong Shi
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
Our purpose is to prove the existence of periodic solutions for a competition Lotka-Volterra system on time scales, and one example is given to illustrate our results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/762768.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/762768.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:762768
DOI: 10.1155/2012/762768
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().